Jump to content
Acne.org
  • entry
    1
  • comment
    1
  • views
    1,616

Entries in this blog

 

2 Months In

Please comment and tell me what you think: So I've been taking accutane (Claravis) for over two months now. I started with 40 mg every day for about the first month and a half and for the past few weeks I've been taking 80 mg per day. I am a male, 170 pounds. I am still not clear, in fact my skin is as bad as ever and I was wondering why the accutane is taking so long to clear me up. I figured that maybe because my derm had me on only 40 mg per day for the first 6 weeks the medicine did not have its full effect initially, and is now starting to kick in fully. I realize that accutane makes acne worse for the fist month or two, which is why im thinking that my skin is just now getiing worse ( and getting closer to actual results, hopefully). Please let me know what you guys think based on your experiences with the drug and getting clear skin. Thanks!

acnesucks93

acnesucks93

06/06/2013

Last Reply:
06/09/2013

×